i've only gotten the depo twice, but 7 months apart. My boyfriend and i had a change of heart not even 2 weeks after i got the shot, so since then we've been trying everyday a few times a day. a few weeks ago i started getting nauseous, having random hot flashes, fatigue, i vomited a couple times, and got random headaches lower back pains and bloating. i asked a nurse and explained everything to her and she said it was just signs of the BC getting back into my system since i waited so long to get it. the hot flashes stopped but i still get the migraines nausea bloating and vomiting. and about 5 days after the last time we had sex i noticed a white milk like discharged no odor or itching. i just figured i wan't done "draining" or my body was rejecting the semen. what is that? and i was supposed to have gone back about a week ago to get my other shot but didn't go. Is it just the birth control or could i be pregnant?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2013 • 1 answer
Posted 19 Jun 2013 • 1 answer
Posted 2 Sep 2014 • 2 answers
Posted 25 Dec 2014 • 1 answer
Posted 29 Oct 2015 • 1 answer